Alert archive / Nebraska / High Wind Watches in 2014
High Wind Watch 2, NWS North Platte, NE
NWS North Platte, NE issued this high wind watch at Jan 25, 2014, 3:59 AM CST for 11 counties in Nebraska. It took effect at Jan 26, 2014, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 25, 2014, 3:59 AM CST (09:59 UTC)
- In effect from
- Jan 26, 2014, 12:00 PM CST
- Expired
- Jan 26, 2014, 3:53 AM CST
- In force
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1839 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419 WWUS73 KLBF 250959 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 359 AM CST SAT JAN 25 2014 ...ANOTHER COLD FRONT TO BRING VERY STRONG WINDS SUNDAY... .A COLD FRONT WILL PUSH ACROSS THE AREA SUNDAY AFTERNOON...WITH VERY STRONG NORTHWESTERLY WINDS AT 30 TO 45 MPH WITH GUSTS NEAR 60 MPH DEVELOPING BEHIND THE FRONT. STRONGEST WINDS EXPECTED ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE. NEZ005>010-026>029-038-260000- /O.NEW.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 359 AM CST SAT JAN 25 2014 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * TIMING: VERY STRONG NORTHWESTERLY WINDS DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO SUNDAY EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO NEAR 60 MPH. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR THOSE OPERATING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. LOCALIZED AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MASEK
2 follow-up statements
566 WWUS73 KLBF 252154 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 PM CST SAT JAN 25 2014 ...ANOTHER COLD FRONT TO BRING VERY STRONG WINDS SUNDAY... .A COLD FRONT WILL PUSH ACROSS THE AREA SUNDAY AFTERNOON...WITH VERY STRONG NORTHWESTERLY WINDS AT 30 TO 45 MPH WITH GUSTS NEAR 60 MPH DEVELOPING BEHIND THE FRONT ARE POSSIBLE. STRONGEST WINDS EXPECTED ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE. NEZ005>010-026>029-038-261200- /O.CON.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 354 PM CST SAT JAN 25 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * TIMING: VERY STRONG NORTHWESTERLY WINDS DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO SUNDAY EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS... ESPECIALLY FOR THOSE OPERATING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. LOCALIZED AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TAYLOR
759 WWUS73 KLBF 260953 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 AM CST SUN JAN 26 2014 ...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING... .A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND 50 MPH POSSIBLE. THE STRONGEST WINDS EXPECTED ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE. NEZ005>010-026>029-038-270000- /O.UPG.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/ /O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 353 AM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 50 MPH POSSIBLE. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004-022>025-035>037-056>059-069>071-094-270000- /O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL- KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 353 AM CST SUN JAN 26 2014 /253 AM MST SUN JAN 26 2014/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50 MPH POSSIBLE. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO SOUTHWEST NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROBERG
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Jan 25, 3:44 AM CST, 15 minutes earlier.
Area forecast discussion, Jan 25, 3:44 AM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 AM CST SAT JAN 25 2014 .SYNOPSIS... ISSUED AT 343 AM CST SAT JAN 25 2014 AN ARCTIC FRONT IS CURRENTLY SITUATED NEAR MOBRIDGE THROUGH HURON SOUTH DAKOTA. MEANWHILE...A WEAK DISTURBANCE CONTINUES TO BRING LIGHT RAIN SHOWERS OR SPRINKLES TO WESTERN SOUTH DAKOTA INTO NORTH CENTRAL NEBRASKA. A MIXED ATMOSPHERE ALSO KEEPING EARLY MORNING TEMPERATURES UP INTO THE LOWER 40S ACROSS MOST OF WESTERN NEBRASKA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 343 AM CST SAT JAN 25 2014 THE ARCTIC FRONT WILL BACK SOUTHWESTWARD TO NEAR A PIERRE THROUGH ONEILL LINE BY 18Z TODAY. THE FRONT WILL THEN RETREAT QUICKLY EASTWARD AS A WARM FRONT THIS AFTERNOON. CLOUDS WILL ALSO THIN OUT FROM WEST TO EAST TODAY. WENT NEAR PREVIOUS HIGHS IN THE WEST AND SOUTHWEST IN THE 50S...AND SLIGHTLY WARMER IN THE CENTRAL AND EAST TO THE MID AND UPPER 40S. THE EXCEPT IN THE FAR NORTHEAST INCLUDING ONEILL WHERE HIGHS ONLY WARMING TO THE UPPER 30S. THE WEAK DISTURBANCE COLOCATED IN THE RIGHT ENTRANCE REGION OF A 140 KNOT JET MAX WILL CONTINUE TO BRING EITHER SPRINKLES OR SLIGHT CHC OF -RW TO THE NORTHEASTERN HALF OF THE FA THIS MORNING. ANY OF THIS ACTIVITY SHOULD END BY 18Z. FIRE WEATHER CONCERNS ARE MINIMIZED SOMEWHAT THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITY NEAR 30 PERCENT FOR AREAS SOUTHWEST OF HYANNIS THROUGH NORTH PLATTE. FORECAST TEMPERATURE DEWPOINT SPREAD INCREASES TO ABOUT 30 DEGREES WHICH IS NOT NEARLY AS EXCESSIVE AS LAST TUESDAY WHEN THE SPREAD WAS ABOUT 50 DEGREES. TONIGHT...MOST AREAS TO REMAIN MIXED WITH MILD H85 TEMPS NEAR 10C IN SRN NEBR AT 06Z. MOST AREAS TO REMAIN WELL INTO THE 40S THROUGH THE EVENING. DO EXPECT SOME DECOUPLING OVERNIGHT WITH LOWS TO DIP INTO THE LOWER 30S. MEANWHILE...THE ARCTIC FRONT WILL DROP INTO CENTRAL NORTH DAKOTA BY 12Z SUNDAY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 343 AM CST SAT JAN 25 2014 COLD FRONT ARRIVES SUNDAY WITH SEVERAL CONCERNS FOR THE DAY. SOUNDING LIKE A BROKEN RECORD WITH VERY STRONG WINDS DEVELOPING BEHIND THE FRONT...ESPECIALLY ACROSS N CENTRAL. 850 MB WINDS AROUND 50 KTS FOR THE AFTERNOON WITH STRONG COLD AIR ADVECTION TO HELP MIX THE STRONGER WINDS TO THE SFC. GUIDANCE GENERALLY CLOSE TO OR ABOVE HIGH WIND WARNING FOR AREAS ALONG EAST OF A KVTN TO KBBW LINE...THUS WILL ISSUE A WATCH. REST OF THE CWA WILL CONTINUE TO BE MONITORED...HOWEVER EXPECT AT LEAST AN ADVISORY. ALSO EXPECTING AT LEAST SOME SCT SNOW SHOWERS WITH THE STEEP LAPSE RATES. INITIALLY COULD SEE A MIX RAIN AND SNOW AS TEMPS COULD STILL BE IN THE 30S AS PRECIP STARTS...HOWEVER THE MIX WILL BE SHORT LIVED. TEMPS TRICKY AS TIMING OF THE FRONT CRITICAL TO HIGHS. EXPECT MORNING HIGHS ACROSS THE NORTH...THEN FALLING MORE LIKE CRASHING TEMPS. EARLY HIGHS ACROSS THE NORTH LIKELY WELL INTO THE 30S AND LOCALLY COULD TOP 40...HOWEVER BY LATE AFTERNOON TEMPS WILL BE WELL INTO THE 20S...IF NOT INTO THE TEENS. SUNDAY NIGHT AS TEMPS CONTINUE TO FALL INTO TO AROUND ZERO AND WINDS ARE SLOW TO DIMINISH...ANOTHER HEADLINE IS POSSIBLE. THIS TIME FOR WIND CHILLS...AT LEAST TO 20 BELOW ZERO IS POSSIBLE...OR ADVISORY CRITERIA...MAINLY ACROSS THE NE PART OF THE CWA. TO EARLY TO ISSUE THIS YET...BUT IT WILL BE MENTIONED IN THE HWO. SNOW CHANCES OVERNIGHT SHOULD BE CONFINED TO UPSLOPE FLOW CLOSER TO THE FRONT RANGE. CONTINUED FLURRIES IN FAR SW ZONES...HOWEVER WOULD NOT BE SURPRISED IF ACTIVITY REMAINS TO THE WEST OF THE CWA. WORK WEEK STARTS OUT COLD WITH ARCTIC HIGH PRESSURE BUILDING SOUTH ACROSS THE NORTHERN PLAINS. HIGHS STRUGGLE FOR MOST AREAS TO ONLY REACH THE TEENS...WITH 20S ACROSS THE SW. MODELS FAVOR UPSLOPE LIGHT PRECIP TO THE WEST OF THE CWA. PRESSURE GRADIENT SLACKENS WITH WINDS STILL ON THE BREEZY SIDE WITH 15 TO 20 MPH AS CENTER OF THE HIGH REMAINS ACROSS THE DAKOTAS. MONDAY NIGHT INTO WEDNESDAY THE HIGH SLOWLY SHIFTS TOWARDS THE MID MISS RVR VALLEY...WHICH HAS BEEN THE FAVORED SFC HIGH PRESSURE TRACK LATELY...WHICH WILL ALLOW FOR WARMER AIR TO EVENTUALLY FILL IN FROM THE WEST. COLD AIR STILL ACROSS THE AREA FOR TUESDAY WITH HIGHS STRUGGLING AGAIN INTO THE TEENS AND 20S...THEN AS WARM AIR ADVECTION KICKS IN FOR WEDNESDAY...HIGHS REBOUND INTO THE MID 30S TO MID 40S. THE END OF NEXT WEEK BECOMES MORE UNUSUALLY FOR THIS WINTER AS A TROUGH DIGS INTO THE PAC NW...BREAKING THE WESTERN RIDGE DOWN A LITTLE. WITH QUASI ZONAL FLOW DEVELOPING LATE IN THE WEEK MODELS BRING A COUPLE OF DISTURBANCES ACROSS THE PLAINS. THEN AS THE TROUGH ROTATES THROUGH THE SW A BRIEF PERIOD BY NEXT WEEKEND LOOKS TO BE SW FLOW. STILL ISSUES WITH TIMING AND EXACT TRACK...HOWEVER THIS APPEARS TO BE OUR BEST SHOT AS MEASURABLE PRECIP IN A WHILE. INITIALLY WAVES WILL HAVE LITTLE MOISTURE TO WORK WITH SO EXPECT THE END OF THE WORK WEEK TO BE GENERALLY DRY...ALTHOUGH AN INCREASE IS CLOUD COVER IS EXPECTED. TEMPS WILL ALSO BE CLOSER TO SEASONAL...ALTHOUGH WITH THE ADDED CLOUD COVER...LOWS MAY BE ON THE MILD SIDE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1107 PM CST FRI JAN 24 2014 THE NAM...RAP...SREF AND RAP ARE SHOWING MVFR CIGS MOVING INTO NCNTL NEB TONIGHT AND LIFTING SLOWLY NORTHEAST DURING THE DAY SATURDAY. THE SREF SHOWS A HIGH PROBABILITY OF A SMALL AREA OF IFR CIGS NEAR KVTN-KANW FOR A FEW HOURS AROUND SUNRISE. NONE OF THESE CIGS WILL AFFECT KLBF. A FEW GUSTS TO 40KT CONTINUE TONIGHT NEAR FROM KVTN- KBBW. SO...WEST OF A LINE FROM KVTN-KBBW...VFR IS EXPECTED OVERNIGHT THROUGH SATURDAY EVENING AND VFR IS EXPECTED EAST OF THIS LINE AFTER ABOUT 21Z-00Z SATURDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR NEZ005>010-026>029-038. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...MASEK AVIATION...CDC
Hazardous weather outlook, Jan 24, 3:57 PM CST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 357 PM CST FRI JAN 24 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-252200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 357 PM CST FRI JAN 24 2014 /257 PM MST FRI JAN 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. GUSTY WINDS WILL PREVAIL THROUGH MID EVENING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. PATCHY BLOWING DUST IS EXPECTED FOR PORTIONS OF SOUTHWEST NEBRASKA...INCLUDING INTERSTATE 80 FROM CHAPPELL TO OGALLALA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG ARCTIC COLD FRONT WILL DROP SOUTH ACROSS THE AREA SUNDAY. WINDS WILL BE STRONG BEHIND THE FRONT. ALSO...THE COMBINATION OF DROPPING TEMPERATURES AND THE GUSTY WINDS WILL CREATE BITTERLY COLD WIND CHILLS SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) DS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:38 PM CST | Areal Flood Advisory | LBF | Keith | 48 hr |
Nearby
High Wind Watches in Nebraska, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.